Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011 (2011), Article ID 946913, 23 pages
http://dx.doi.org/10.1155/2011/946913
Research Article

Randomness and Topological Invariants in Pentagonal Tiling Spaces

Facultad de Ciencias, Universidad de Oviedo, 33007 Oviedo, Spain

Received 27 February 2011; Revised 25 April 2011; Accepted 26 April 2011

Academic Editor: Binggen Zhang

Copyright © 2011 Juan García Escudero. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Juan García Escudero, “Randomness and Topological Invariants in Pentagonal Tiling Spaces,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 946913, 23 pages, 2011. doi:10.1155/2011/946913